# SDR CA090806005

- Difficulty date: July 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,867 hours
- Engine: Lyc T5317A
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 116085023
- Condition: Unknown
- Location: Turbine
- Part time: 2,250 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE ENGINE DROOP.
